Third and Higher Order Convolution Identities for Cauchy Numbers

Creative Commons License

Komatsu T., ŞİMŞEK Y.

FILOMAT, vol.30, no.4, pp.1053-1060, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1604053k
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1053-1060
  • Keywords: Cauchy numbers, convolution identities, Bernoulli numbers, BERNOULLI NUMBERS, UMBRAL CALCULUS, PRODUCTS, SUMS
  • Akdeniz University Affiliated: Yes


The n-th Cauchy number c(n) (n >= 0) are defined by the generating function x/ln(1 + x) = Sigma(infinity)(n=0) c(n)x(n)/n!. In this paper, we deal with formulae of the type